Format

Send to

Choose Destination
Clin Res Hepatol Gastroenterol. 2013 Feb;37(1):100-4. doi: 10.1016/j.clinre.2012.10.015. Epub 2013 Jan 11.

Acute liver toxicity due to methylprednisolone: consider this diagnosis in the context of autoimmunity.

Author information

1
Service d'hépato-gastroentérologie, CHU de Limoges, 2, avenue Martin-Luther-King, 87042 Limoges, France. pcarrier@hotmail.fr

Abstract

The occurrence of corticosteroid-induced hepatitis is a rare event that has been recently described in the literature. We report the case of an acute cytolytic hepatitis in a patient treated with methylprednisolone for multiple sclerosis associated with an autoimmune thyroid dysfunction. After ruling out other etiologies, we concluded that the acute liver injury was due to steroids, and we analyzed the specific circumstances in the literature where methylprednisolone may have been responsible for acute hepatitis.

PMID:
23318289
DOI:
10.1016/j.clinre.2012.10.015
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center